MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the architect c16000 processing module for one patient.The sample was repeated with a lower result.The following data was provided: initial test 2.60 mmol/l, retest 0.98 mmol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect magnesium, list 03p68-32, abbott gmbh, wiesbaden, germany to the architect c16000 processing module, list 03l77-01, abbott laboratories, irving, texas, usa.Mdr number 3016438761-2026-00138-00 has been submitted, and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the architect c16000 processing module for one 3 day old female patient.The sample was repeated with a lower result.The following data was provided: sid (b)(6) initial test 2.60 mmol/l, retest 0.98 mmol/l.There was no reported impact to patient management.

Brand Name
ARCHITECT MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24519781
Report Number3002809144-2026-00054
Device Sequence Number15883812
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public(01)00380740161637(17)260312(10)10599UN25
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Catalogue Number03P68-32
Device Lot Number10599UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6).; ARC C16K PRC MOD, 03L77-01, (B)(6).
Patient Age3 DA
Patient SexFemale